On the invariants of Mannheim offsets of timelike ruled surfaces with spacelike rulings


Creative Commons License

Onder M., UĞURLU H. H.

ASIAN-EUROPEAN JOURNAL OF MATHEMATICS, vol.8, no.1, 2015 (Journal Indexed in ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 8 Issue: 1
  • Publication Date: 2015
  • Doi Number: 10.1142/s1793557115500096
  • Title of Journal : ASIAN-EUROPEAN JOURNAL OF MATHEMATICS

Abstract

In this paper, we give the characterizations for Mannheim offsets of timelike ruled surfaces with spacelike rulings in dual Lorentzian space D-1(3). We obtain the relations between terms of their integral invariants and also we give new characterization for the Mannheim offsets of developable timelike ruled surface. Moreover, we find relations between the area of projections of spherical images for Mannheim offsets of timelike ruled surfaces and their integral invariants.